# SDR AALA202301183911

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5211U1
- Condition: Corroded
- Location: Bs 259-269 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN FLOOR STRUCTURE SUPPORT CHANNEL LOCATED FROM BS 259 TO BS 269 AT BL 0. REPLACED CHANNEL PER SRM 53-10-51-1A.
